Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Hydromagnetic flow exterior to a rotating cylinder


Author: K. B. Ranger
Journal: Quart. Appl. Math. 27 (1969), 409-415
DOI: https://doi.org/10.1090/qam/99814
MathSciNet review: QAM99814
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Wood, J. Fluid Mech. 3, 159-177 (1957) MR 0092504
  • [2] K. B. Ranger, J. Math., and Phys. 46, 1, 21-27 (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/99814
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society